RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz., 2013, Volume 5, Issue 1, Pages 12–17 (Mi vyurm43)  

This article is cited in 1 scientific paper (total in 1 paper)

Mathematics

Explicit difference scheme for the solution of one-dimensional quasi-linear heat conductivity equation

A. V. Herreinstein, M. Z. Khayrislamov

South Ural State University

Abstract: Numerical method for the solution of the third mixed boundary value problem for one-dimensional quasi-linear heat conductivity equation of a parabolic type based on the use of explicit difference scheme is given. Dependence of coefficients on temperature is overcome by the introduction of the new required function that is a primitive integral of conductivity.

Keywords: thermal conductivity, quasi-linear heat conductivity equation, explicit difference schemes, approximation.

Full text: PDF file (425 kB)
References: PDF file   HTML file
UDC: 519.633
Received: 27.12.2012

Citation: A. V. Herreinstein, M. Z. Khayrislamov, “Explicit difference scheme for the solution of one-dimensional quasi-linear heat conductivity equation”, Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz., 5:1 (2013), 12–17

Citation in format AMSBIB
\Bibitem{HerKha13}
\by A.~V.~Herreinstein, M.~Z.~Khayrislamov
\paper Explicit difference scheme for the solution of one-dimensional quasi-linear heat conductivity equation
\jour Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz.
\yr 2013
\vol 5
\issue 1
\pages 12--17
\mathnet{http://mi.mathnet.ru/vyurm43}


Linking options:
  • http://mi.mathnet.ru/eng/vyurm43
  • http://mi.mathnet.ru/eng/vyurm/v5/i1/p12

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Z. Khairislamov, “Chislennoe reshenie kvazilineinogo uravneniya teploprovodnosti v zadache nagrevaniya tsilindra dvizhuschimsya teploistochnikom”, Vestn. Yuzhno-Ur. un-ta. Ser. Matem. Mekh. Fiz., 7:3 (2015), 58–64  mathnet  elib
  • Number of views:
    This page:515
    Full text:152
    References:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020